0 68

Cited 0 times in

호흡곤란이 생긴 40세 남자 최철민

Other Titles
 Morphine overdose 
Authors
 윤유상  ;  제상모  ;  홍석환  ;  남보경  ;  장철호 
Citation
 Journal of Healthcare Simulation (한국의료시뮬레이션학회지), Vol.2(1) : 37-42, 2013 
Journal Title
 Journal of Healthcare Simulation (한국의료시뮬레이션학회지) 
ISSN
 2287-8262 
Issue Date
2013
Keywords
Airway management ; Opioid ; Respiratory difficulty
Abstract
This scenario was designed to teach the diagnosis and treatment of the opioid overdose. Opioid overdose is supposed by decreased respiratory rate and depressed mental status, and convinced by medical record review. Opioid overdose is reversed with naloxone. Before reversal with naloxone, patient should be continuous monitoring of respiratory rate and blood gas analysis and oxygen should be supplied with appropriate route and flow.
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Anesthesiology and Pain Medicine (마취통증의학교실) > 1. Journal Papers
Yonsei Authors
Nam, Bo Kyung(남보경)
Chang, Chul Ho(장철호) ORCID logo https://orcid.org/0000-0001-5647-8298
Export
RIS (EndNote)
XLS (Excel)
XML
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/158438
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse